# SDR CA071130008

- Difficulty date: November 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737790
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A75035
- Condition: Corroded
- Location: Aft Cargo Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT CARGO PIT FLOORBEAM RAIL CORRODED AT BS 767+6 LBL 8 AND REPAIRED IAW CUSTOMER EA LEVEL 2 CORROSION (TC NR 20071130008)
